Schwarzian derivative and Janowski convexity

Nisha Bohra, V. Ravichandran


Sufficient conditions relating the Schwarzian derivative to the Janowski convexity of a normalized analytic function f are obtained. As a consequence, sufficient conditions are determined for the function f to be Janowski convex and convex of order α. Also, some equivalent sharp inequalities are proved for f to be Janowski convex.


Schwarzian derivative; Janowski convexity; Subordination.

Full Text:



R. Harmelin, Locally convex functions and the Schwarzian derivative, Israel J. Math. 67 (1989), no. 3, 367–379.

W. Janowski, Some extremal problems for certain families of analytic functions., Ann. Polon. Math. 28 (1973), 297–326.

S. S. Miller and P. T. Mocanu, Second-order differential inequalities in the complex plane, J. Math. Anal. Appl. 65 (1978), no. 2, 289–305.

S.S. Miller and P.T. Mocanu, Differential subordinations, Monographs and textbooks in Pure and Applied Mathematics, 225, Dekker, New York, 2000.

Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545–551.

Z. Nehari, Some criteria of univalence, Proc. Amer. Math. Soc. 5 (1954), 700– 704.

Z. Nehari, A property of convex conformal maps, J. Analyse Math. 30 (1976), 390–393.



  • There are currently no refbacks.